On a double complex sequence of linear operators


The main goal of the article is to introduce a class of double complex linear operators of integral type. The technique is based by extension into the complex domain of a real positive approximation process. Involving the first modulus of continuity, we investigate their geometric and approximation properties. The statistical convergence of our sequence is proved. In a particular case, our operators turn into the double complex Gauss-Weierstrass integral operators.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


A-statistically convergence; Complex Gauss-Weierstrass operator; Modulus of continuity

Paper coordinates

O. Agratini, On a double complex sequence of linear operators, Numerical Functional Analysis and Optimization, 34 (2013) no. 6, pp. 605-612. https://doi.org/10.1080/01630563.2013.763823


About this paper


Numerical Functional Analysis and Optimization

Publisher Name

Taylor and Francis Ltd.

Print ISSN


Online ISSN


google scholar link

1. F. Altomare and M. Campiti (1994). Korovkin-Type Approximation Theory and Its Applications. de Gruyter Studies in Mathematics, Vol. 17. Walter de Gruyter & Co., Berlin.

2. G. A. Anastassiou and O. Duman (2011). Statistical approximation by double Gauss-Weierstrass integral operators. Appl. Math. Lett. 24:438–443.

3. G. A. Anastassiou and S. G. Gal (2000). Approximation Theory. Moduli of Continuity and Global Smoothness Preservation. Birkhäuser, Boston.

4. H. Fast (1951). Sur le convergence statistique. Colloq. Math. 2:241–244.

5. A. R. Freedman and J. J. Sember (1981). Densities and summability. Pacific J. Math. 95:293–305.

6. A. D. Gadjiev and C. Orhan (2002). Some approximation theorems via statistical convergence. Rocky Mountain J. Math. 32:129–138.

7. S. G. Gal (2009). Approximation by Complex Bernstein and Convolution Type Operators. Series in Concrete and Applicable Mathematics, Vol. 8. World Scientific, Singapore.

8. G. Kohr (2003). Basic Topics in Holomorphic Functions of Several Complex Variables. Cluj University Press, Romania.

9. N. Levenberg (2006). Approximation in RN . Surveys in Approximation Theory 2:92–140.

10. T. Salát (1980). On statistically convergent sequences of real numbers. Math. Slovaca 30:139–150.


Related Posts